# SDR DL757030781

- Difficulty date: August 24, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 39,478 hours, 18,681 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 1C, 5C, 25C 31C EMERGENCY LIGHTS INOPERATIVE.  FOUND LOOSE CONNECTIONS.  RESECURED WIRES OPS CK NML
